# SDR FDEA201612084357

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 50,550 hours, 30,435 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550003
- Part serial: B547
- Condition: Underserviced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, LANDING GEAR WOULD NOT RETRACT. COMPLIED WITH ECAM QRH AND RETURNED TO DEPARTURE.  THE GEAR HANDLE WOULD ONLY GO UP TO  THE NEUTRAL MIDDLE POSITION ON BOTH SYSTEMS.   REMOVED AND REPLACED PITCH DAMPER ON THE RT GEAR IAW AMM 32-11-15-04-0.  SERVICED THE DAMPER WITH NITROGEN IAW AMM 12-12-32-00.  ACFT OK FOR SERVICE.
